# SDR AALA202310114092

- Difficulty date: October 10, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 56,267 hours, 38,300 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Lever
- Part number: D27510043001AC
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: TO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO MIA. AFTER TAKEOFF THE FLAP SELECTOR WAS BROKEN IN THE FLAPS 1 POSITION AND FLIGHT CREW WAS UNABLE TO MOVE THE FLAPS. THE AIRCRAFT LANDED SAFELY AT MIA WITHOUT FURTHER INCIDENT. REPLACED FLAP AND SLAT CONTROL LEVER PER AMM 27-51-43.
